# SDR CA980825005

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 23521CA1
- Condition: Cracked
- Location: Engine
- Part time: 822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS RUNNING ROUGH WITH LOSS OF OIL AND POWER.  INSPECTION FOUND THE NR 5 CYLINDER WAS CRACKED AT THE EXHAUST VALVE EAR AND HAD SEPARATED.
